Two-point functions in affine SL(N) current algebra

Rasmussen, J (1998) Two-point functions in affine SL(N) current algebra. MODERN PHYSICS LETTERS A, 13 15: 1213-1221. doi:10.1142/S0217732398001285


Author Rasmussen, J
Title Two-point functions in affine SL(N) current algebra
Journal name MODERN PHYSICS LETTERS A   Check publisher's open access policy
ISSN 0217-7323
Publication date 1998-05
Sub-type Article (original research)
DOI 10.1142/S0217732398001285
Volume 13
Issue 15
Start page 1213
End page 1221
Total pages 9
Language eng
Keyword KNIZHNIK-ZAMOLODCHIKOV EQUATION
REDUCTION
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 23 Mar 2012, 14:03:28 EST by Jorgen Rasmussen on behalf of Scholarly Communication and Digitisation Service